# SDR MALA110130

- Difficulty date: June 1, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 27,063 hours, 30,273 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Cable
- Condition: Damaged
- Location: Mlg Emergency
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE IN NOSE WHEEL WELL MISSING INSULATION.  AFTER INSP FOUND THE EMERGENCY RELEASE CABLE WAS CAUGHT ON BOLT FOR THE NOSE GEAR DOOR SNUBBER.  THE ADEL CLAMP WAS INSTALLED IAW AMM 32-34-05-04, FIG. 401. REPLACED EMERGENCY LANDING GEAR CABLE, PN 188802 IAW AMM 32-40-05 REF 409 NR 358104.
